Day 1 and throwing up

Discussion in 'Duromine Questions and Answers' started by jessica c, Apr 28, 2014.

  1. jessica c

    jessica c New Member
    Registered

    Joined:
    Apr 28, 2014
    Messages:
    1
    Likes Received:
    0
    Hi every one.

    Im new here. I tried duromine 10kg ago and chickened out of taking them.

    Ive just started the 30s today and all day ive been nauseated and eventually threw up. But I also started yasmin birth control today and felt like I may be getting a cold.

    ..24 years old 2 toddlers and at 95kg.

    I feel better after throwing up but im nervous about taking another pill tomorrow. What would uou do.
     
  2. Stonie

    Stonie New Member
    Registered

    Joined:
    Nov 27, 2012
    Messages:
    16
    Likes Received:
    1
    It could be that you are responding to the birth control pill. Did you have side effects when you used it before?
     
    Lanny Edey likes this.
  3. Lanny Edey

    Lanny Edey Member
    Registered

    Joined:
    May 1, 2014
    Messages:
    34
    Likes Received:
    27
    What would I do? Go see a doctor, get medical/qualified advice. What you are experiencing is not to be taken lightly, especially on a Forum. Remember, vomiting is the bodies natural way of ridding it of toxins/poisons etc. Don't risk it, no matter how good advice may seem here, we can't assume your medical history. Rock on, stay fab :)
     
  4. Vee

    Vee Active Member
    Registered

    Joined:
    Apr 25, 2014
    Messages:
    77
    Likes Received:
    117
    I vommitted when I tried to take a Panadol in my first week on them.
    Just a glitch make sure you don't have an empty tummy when you take :)
     
  5. Audrey3

    Audrey3 Moderator
    Staff Member

    Joined:
    Nov 21, 2013
    Messages:
    235
    Likes Received:
    135
    Hi Jessica, I think you should just check in with your GP to clear everything - you do not want to put your health at risk. Maybe it is not such a good idea to start two new medications at the same time. It could be the birth control pill. Because of the hormones your body may think you are pregnant and you can experience symptoms like morning sickness. To be on the safe side rather go see your GP. Good luck and don't give up!:)
     
    Lanny Edey likes this.